# SDR 2000ZZZX211

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2863T
- Make and model: Piper PA-32-300
- Aircraft serial: 327240095
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Part number: 6879600
- Condition: Damaged
- Location: Exhaust
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEFECT - BAFFLES IN MUFFLER ARE MISSING.  APPARENTLY, PARTIALLY BLOCKING EXHAUST.  OCCURRENCE - POWER LOSS AT 6,500 FEET, 75 PERCENT POWER AT CRUISE.  ENGINE RAN ROUGH AND LOSS OF POWER.  COULD NOT DUPLICATE OCCURRENCE ON GROUND.  SUBMITTER STATED THIS PART HAS NOT BEEN CHANGED SINCE PURCHASED.  HARD TO DETECT PREMATURE FAILURE.
